Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 138, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 28, 2025, 7:23 PM CDT for Stevens County, Swift County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2025, 7:23 PM CDT (00:23 UTC)
- Expired
- Jul 28, 2025, 7:48 PM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Stevens County, MN, Swift County, MN
The radar
The Aberdeen radar (KABR), 180 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 7:25 PM CDT | TSTM WND GST 55 | 7 S Alberta, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 6:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -511 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
539
WUUS53 KMPX 290023
SVRMPX
MNC149-151-290100-
/O.NEW.KMPX.SV.W.0138.250729T0023Z-250729T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
723 PM CDT Mon Jul 28 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Stevens County in west central Minnesota...
Western Swift County in west central Minnesota...
* Until 800 PM CDT.
* At 723 PM CDT, Ortonville airport gusted to 60 mph at 720 PM with
a line of severe thunderstorms located along a line from 12 miles
west of Chokio to 9 miles northwest of Bellingham, or along a line
from 24 miles west of Morris to 34 miles southwest of Morris,
moving east at 35 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Airport weather station reported.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Appleton, Chokio, Donnelly, Lake Hattie, Lake Oliver, Fish Lake,
Alberta, Holloway, Morris Airport and Appleton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms have produced damaging winds.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4573 9625 4575 9593 4548 9594 4515 9593
4515 9604 4516 9605 4516 9606 4517 9608
4517 9610 4524 9610 4524 9612 4541 9612
4541 9624 4559 9624 4559 9625
TIME...MOT...LOC 0022Z 270DEG 29KT 4563 9639 4547 9640 4524 9640
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
NDC2 follow-up statements
379
WWUS53 KMPX 290040
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
740 PM CDT Mon Jul 28 2025
MNC149-151-290100-
/O.CON.KMPX.SV.W.0138.000000T0000Z-250729T0100Z/
Stevens MN-Swift MN-
740 PM CDT Mon Jul 28 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 8 PM CDT FOR
SOUTH CENTRAL STEVENS AND WESTERN SWIFT COUNTIES...
At 740 PM CDT, severe thunderstorms were located along a line from 8
miles northeast of Lake Oliver to over Milan, or along a line from
11 miles south of Morris to 17 miles northwest of Montevideo, moving
east at 70 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Appleton, Lake Oliver, Holloway and Appleton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4541 9612 4548 9594 4515 9593 4515 9603
4516 9605 4516 9606 4517 9608 4517 9609
4518 9610 4524 9610 4524 9612
TIME...MOT...LOC 0023Z 290DEG 60KT 4554 9633 4523 9635
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NDC024
WWUS53 KMPX 290048
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
748 PM CDT Mon Jul 28 2025
MNC149-151-290058-
/O.CAN.KMPX.SV.W.0138.000000T0000Z-250729T0100Z/
Stevens MN-Swift MN-
748 PM CDT Mon Jul 28 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTH CENTRAL
STEVENS AND WESTERN SWIFT COUNTIES...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for a
portion of west central Minnesota.
&&
LAT...LON 4541 9612 4548 9594 4515 9593 4515 9603
4516 9605 4516 9606 4517 9608 4517 9609
4518 9610 4524 9610 4524 9612
TIME...MOT...LOC 0040Z 291DEG 60KT 4544 9594 4512 9596
$$
NDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:08 PM CDT, 15 minutes earlier. Its key messages:
- Key Messages:
- Strong to severe storms are expected this evening, with the greatest risk being damaging winds in excess of 75mph. The most favorable location for the strongest winds will be from west-central to south-central MN.
- Hot and humid conditions this afternoon will continue until storms move through this evening and overnight. Cooler temperatures are expected for the rest of this week.
- Our pattern finally shifts towards quieter weather this week, after a final chance for isolated showers and storms on Tuesday.
Area forecast discussion, Jul 28, 7:08 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 708 PM CDT Mon Jul 28 2025 .KEY MESSAGES... Key Messages: - Strong to severe storms are expected this evening, with the greatest risk being damaging winds in excess of 75mph. The most favorable location for the strongest winds will be from west-central to south-central MN. - Hot and humid conditions this afternoon will continue until storms move through this evening and overnight. Cooler temperatures are expected for the rest of this week. - Our pattern finally shifts towards quieter weather this week, after a final chance for isolated showers and storms on Tuesday. && .DISCUSSION... Issued at 211 PM CDT Mon Jul 28 2025 The convection that we were keeping an eye on over North Dakota has decayed into little more than showers as of 1830z, with our focus redirected towards agitated cumulus showing up on satellite imagery over south-central South Dakota. This cluster of developing clouds is the onset of the convective development expected to eventually become a line of strong thunderstorms moving into our coverage area later this evening, as it collides with an outflow boundary moving southeast from decaying storms in Montana that should result in convective initiation to a larger degree. The most recent CAM guidance shows this interaction bubbling over eastern South Dakota between 21-23z, moving eastwards into Minnesota by 00z as it enters the better convective environment with better instability and slightly better shear. The surface warm front currently located across southwestern MN is expected to stall and remain in place until the surface low pushes through later this evening, and will serve as the main gradient along which storms are expected to propagate as storms tend to try and follow gradients of instability. Multiple CAMs continue to show convection taking on a linear shape and bowing out, with the potential to produce wind gusts in excess of 70-75mph, with the location of the strongest gusts still the main question. Right now, the guidance continues to favor a trajectory that follows the Minnesota River Valley where the instability gradient is sharpest, however there are still a lower percentage of CAMs that continue to produce a line of storms over the Twin Cities by 8-10pm. Forecast soundings show a healthy 2500-3500 J/KG SB and MLCAPE alongside effective shear of 55+kts, alongside DCAPE of 1000- 1500 J/KG which is significantly higher than every other event we have seen this summer so far. Low level lapse rates remain poor due to lower-mid level capping from 850-700mb, especially from the 18z ABR special balloon sounding which showed MUCIN of over -350, showing an extremely strong cap in place. The Derecho Composite, which relies on variables such as MUCAPE, MUCIN, 0-6km Shear, and the 0-6km mean wind shows a relatively high value of 2-4 across South Dakota and Minnesota. Put all of this together, and we still have an environment that is highly conducive for thunderstorm development which would favor a linear mode with damaging wind gusts being the main concern, with convective initiation being the main question although that will more than likely be solved as the outflow boundary continues pushing through SoDak. There is still not a single consensus model solution, nor will there likely be one given the environment. The most likely outcome still appears to be a line of storms moving into west-central Minnesota around 00-01z, progressing quickly towards the east-southeast and reaching a line from Mankato to the Twin Cities between 02-03z before moving out of the area by 03-04z. The word Derecho has been used in the lead-up to this event, and it still seems applicable given the potential of the strongest wind gusts, however the entire line is not expected to see Derecho level winds. In a linear setup, it is almost always the bowing segment which produces the strongest winds while the northern side of the line becomes cold-pool dominant with weaker (but still possibly severe level 60mph+) winds. The position of the bow is not going to be known until it actually begins to appear given our lack of active thunderstorms upstream, so we are still in a holding pattern to track where the strongest gusts will be. Just given the position of the warm front, it would be expected that the strongest portion of the line would follow the Minnesota River into south-central MN and northern IA, however there is still a less likely but still possible outcome that it trends closer to the Twin Cities. The entire event will occur within a 2-3 hour window for our local office given the expected progression of the line as it quickly moves out of the area, with the surface low and cold front expected shortly afterwards. One thing that has yet to be mentioned but is relevant given the widespread rainfall on Sunday is the potential for torrential rainfall as the line moves through, with rates in excess of 2+ inches per hour possible. Thankfully the line looks to move fast enough such that the main risk for flash flooding will be in areas of western Minnesota that saw the most significant rainfall yesterday as opposed to a more widespread threat. This discussion is long enough already, so lets wrap up the next 6 days in short order. Another chance for isolated showers and weak storms will be present on Tuesday as we transition towards a ridge building into the northern plains by Wednesday. The risk for severe storms is pretty low but non-zero over southern MN, generally under a 5% risk for winds/hail. As the ridge builds over the area Wednesday and persists through Friday, we expect some of the best weather days we have seen this summer with abundant sunshine and temperatures in the 70s with the only cloud cover being fair weather afternoon cumulus. This stretch will continue into the weekend before the ridge and surface high pressure slide eastwards, with small chances for showers returning by Sunday. && && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 705 PM CDT Mon Jul 28 2025 Main concern late this evening into the overnight is for a line of strong to severe thunderstorms to impact the MN TAF sites, with a little lower confidence on the storms reaching east of the Twin Cities Metro into WI. The strongest segments of the line will likely produce 45-50+ kt winds with the highest confidence for these impacts to the southwest of the Twin Cities. There is still some uncertainty on the exact timing of the main line of storms, but only made minor adjustments to the TEMPOs. Scattered showers and isolated storms remain possible after the initial round of organized storms moves through and have mentioned thunder for the late night period in PROB30s due to lower confidence. Once the rain ends, a period of MVFR ceilings is possible through late Tuesday morning with clearing for the afternoon. Winds will stay below 10 kts outside of the storms and will generally be out of the north on Tuesday. KMSP...Convective initiation has occurred over the Dakotas this afternoon, and continue to grow upscale as they progress eastward. We are expecting the storms to turn S/SE across southwest and south- central MN, riding along the axis of instability. The most likely timing for the line to move through is between 3-5z, based on the current speed and evolution. The best environment remains south of MSP for the strongest winds associated with the line of convection, closer to Mankato and south. That said, we could still be looking at wind gusts up to 65 mph should an organized storm track over KMSP. After the line moves through, the threat for severe winds will quickly decrease, however showers and isolated storms could continue for a few hours into the early morning. /OUTLOOK FOR KMSP/ WED...VFR. Wind NE 5-10 kts. THU...VFR. Wind E 5-10kts. FRI...VFR. Wind SE 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...TDH AVIATION...BED/WFO Quad Cities
Hazardous weather outlook, Jul 28, 3:07 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 307 PM CDT Mon Jul 28 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 292015- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 307 PM CDT Mon Jul 28 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Strong to severe storms are expected this evening into the overnight hours, with the greatest risk being damaging winds in excess of 75mph. The most favorable location for the strongest winds will be from west- central to south-central MN. Flooding is also a concern given recent heavy rainfall with more expected overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 28, 6:26 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
626 PM CDT Mon Jul 28 2025
MNZ047-290000-
Stevens MN-
626 PM CDT Mon Jul 28 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL STEVENS COUNTY
UNTIL 7 PM CDT...
At 626 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 25 miles northwest of Donnelly to 23
miles west of Chokio, or extending from 33 miles northwest of Morris
to 35 miles west of Morris, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Morris, Chokio, Donnelly, Lake Hattie, Fish Lake, Alberta and
Morris Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4575 9576 4546 9605 4547 9624 4559 9624
4559 9625 4576 9625 4576 9576
TIME...MOT...LOC 2325Z 281DEG 31KT 4599 9630 4579 9631 4563 9664
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NDCLocal storm report, Jul 28, 6:44 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
644 PM CDT Mon Jul 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Hail 6 NW Donnelly 45.74N 96.10W
07/28/2025 M0.88 Inch Stevens MN Law Enforcement
&&
tdkSpecial weather statement, Jul 28, 6:50 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
650 PM CDT Mon Jul 28 2025
MNC149-290145-
Stevens-
650 PM CDT Mon Jul 28 2025
...SMALL STREAM FLOODING EXPECTED...
Thunderstorms with heavy rain will cause minor flooding in the
following counties...
Stevens...
* Until 845 PM CDT.
* At 649 PM CDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause small stream flooding in the area.
* Some locations that will experience minor flooding include...
Morris, Hancock, Chokio, Donnelly, Lake Hattie, Fish Lake, Alberta,
and Morris Airport.
Additional rainfall of 1 to 2 inches is possible over the area
within an hour. This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4576 9625 4576 9576 4559 9576 4558 9574
4541 9575 4541 9623 4542 9624
CTGSpecial weather statement, Jul 28, 6:58 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
658 PM CDT Mon Jul 28 2025
MNZ041-047-048-290045-
Pope MN-Douglas MN-Stevens MN-
658 PM CDT Mon Jul 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN STEVENS...
SOUTHWESTERN DOUGLAS AND NORTHWESTERN POPE COUNTIES UNTIL 745 PM
CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Kensington, or 16 miles north of Morris, moving east
at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Alexandria, Lowry, Kensington, Holmes City, Garfield, Farwell,
Long Beach and Alexandria Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4567 9595 4576 9594 4576 9576 4593 9576
4593 9577 4594 9577 4595 9535 4563 9543
TIME...MOT...LOC 2358Z 279DEG 26KT 4581 9585
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
NDCSpecial weather statement, Jul 28, 7:13 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
713 PM CDT Mon Jul 28 2025
MNZ047-048-290045-
Pope MN-Stevens MN-
713 PM CDT Mon Jul 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL STEVENS AND
CENTRAL POPE COUNTIES UNTIL 745 PM CDT...
At 713 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cyrus, or 9 miles east of Morris, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Glenwood, Starbuck, Hancock, Cyrus, Gilchrist, Glacial Lakes State
Park, Lake Minnewaska, Lake Emily, Long Beach and Glenwood Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4549 9584 4566 9580 4563 9543 4570 9541
4570 9528 4541 9530 4541 9532
TIME...MOT...LOC 0013Z 274DEG 33KT 4561 9573
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:13 PM CDT | Special Weather Statement | MPX | Pope | 32 min |
| Jul 28, 7:15 PM CDT | Flash Flood Warning | MPX | Stevens | 103 min |
| Jul 28, 7:39 PM CDT | Special Weather Statement | MPX | Pope, Stearns | 36 min |
| Jul 28, 8:09 PM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Yellow Medicine | 21 min |
| Jul 28, 8:10 PM CDT | Special Weather Statement | MPX | Stearns | 35 min |
| Jul 28, 8:28 PM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker, Renville | 32 min |
| Jul 28, 8:42 PM CDT | Special Weather Statement | MPX | Wright | 33 min |
| Jul 28, 8:55 PM CDT | Special Weather Statement | MPX | McLeod, Meeker, Renville, Sibley | 35 min |
| Jul 28, 9:02 PM CDT | Areal Flood Warning | MPX | Stevens | 19 hr |
| Jul 28, 9:06 PM CDT | Special Weather Statement | MPX | Anoka, Wright | 24 min |
| Jul 28, 9:13 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Sibley, Wright | 47 min |
| Jul 28, 9:29 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 31 min |
| Jul 28, 9:30 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey | 2 hr |
| Jul 28, 9:39 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more | 51 min |
| Jul 28, 9:52 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice, Scott | 53 min |
| Jul 28, 10:03 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 42 min |
| Jul 28, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 44 min |
| Jul 28, 10:35 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 40 min |
| Jul 28, 10:44 PM CDT | Special Weather Statement | MPX | Faribault | 31 min |
| Jul 28, 10:59 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.